# SDR DALA2025052103925

- Difficulty date: May 21, 2025
- Submitted: May 21, 2025
- Operation: Air carrier
- Aircraft: N6710E
- Make and model: Boeing 757232
- Aircraft serial: 30482
- Aircraft time: 78,413 hours, 30,453 cycles
- System (JASC): 5240 · Service Doors
- Part: Reservoir
- Part number: 404002
- Part serial: 1213
- Condition: Inoperative
- Location: Zone 800
- Part time: 14,862 hours, 7,066 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6710 DURING INSPECTION OF REMOVAL OF SAFETY PINS ON DOOR ASIST BOTTLES. IN REF TO AMDS CARD 2560-01492-0201: EMERGENCY POWER ASIST RESERVOIR OF SERVICE DOOR R2 WAS FOUND WITHOUT PRESSURE. CORRECTIVE ACTION: SUMMARY OF NRC 00767: RESERVOIR OUT LIMITS, WAS REPLACED BY SERVICIABLE RESERVOIR PER B757-200 AMM 52-11-30. (0977248)
